Paraconsistent semantics for Pavelka style fuzzy sentential logic

Esko Turunen, M. Özturkb, A. Tsoukisc

    Research output: Contribution to journalArticleScientificpeer-review

    22 Citations (Scopus)
    Translated title of the contributionParaconsistent semantics for Pavelka style fuzzy sentential logic
    Original languageEnglish
    Pages (from-to)1926-1940
    JournalFuzzy Sets and Systems
    Volume161
    Issue number14
    DOIs
    Publication statusPublished - 2010
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • Publication forum level 1

    Cite this